# SDR CA070608003

- Difficulty date: May 24, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Wing To Body
- Part time: 2,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 2400 HR INSPECTION, IT WAS DISCOVERED THAT A NR OF THE WING TO FUSELAGE LINKS HAD WORN PAINT OFF THE ATTACH FITTINGS.  ALL AFFECTED FITTINGS AND LINKS INSPECTED.  NO DAMAGE FOUND.  MFG ADVISED OF FINDINGS.  MFG FOLLOWED UP WITH A LETTER OF APPROVAL TO INSTALL PHENOLIC SPACERS BETWEEN ALL LINKS AND FITTINGS. (TC NR 20070608003)
